# SDR SWAA2012111909609

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 68,907 hours, 64,639 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LEADING EDGE DAMAGED AT RIB APPROX 6 FEET FROM THE OUTBOARD END OF HORIZONTAL STAB.  REMOVED AND REPLACED RIGHT HORIZONTAL STAB LEADING EDGE PER MM.
